MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET PATIENT CABLE; OXIMETER

MASIMO - 40 PARKER RD SET PATIENT CABLE; OXIMETER
Model Number 4083
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted., additional manufacturing narrative (if other): initial customer address exceeded maximum allowable digits, address is as follows: (b)(6).Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).
 
Event or Problem Description
It was reported that loose connection at monitor plug.If you move the cable at the round plug, there is sporadically no more curve.Per the customer, there was a measurement in the beginning, but further on the artifacts increased, the measurement disappeared.No known impact or consequence to patient.
 
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the cable failed continuity tests as the solder joint (j2) was found cut through the kapton tape causing an exposed solder joint.As a result, the cable has a short between the white (detector anode) and the shield can (outer shield), inside the rd15 connector.When the cable was tested with a known good philips fast monitor and sensor a ¿sensor malf" error message displayed.(b)(6).A service history record review reveals that this unit was in the field for over six (6) months with no previous reported issues prior to this reported event.

Brand Name
RD SET PATIENT CABLE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6141955
Report Number2031172-2016-01363
Device Sequence Number223917
Product Code DQA
UDI-Device Identifier00843997009782
UDI-Public(01)00843997009782(11)160701(10)16H45
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K050252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number4083
Device Catalogue Number4083
Device Lot Number16H45
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2016
Was the Report Sent to FDA? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2016
Supplement Report FDA Received Date01/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1